On the Boundary Behavior of One Class of Mappings in Metric Spaces

  • E. S. Afanas'eva Ин-т прикл. математики и механики НАН Украины, Донецк

Abstract

We study the problem of extension to the boundary of continually ring Q-homeomorphisms relative to a p-module between continual domains in metric spaces with measures and formulate the conditions for the function Q and the boundaries of domains under which every continually ring Q-homeomorphism admits a continuous or homeomorphic extension to the boundary. The accumulated results yield, in particular, important applications to fractals in ℝ n , n ≥ 2.
Published
25.01.2014
How to Cite
Afanas’evaE. S. “On the Boundary Behavior of One Class of Mappings in Metric Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 1, Jan. 2014, pp. 17–29, http://umj.imath.kiev.ua/index.php/umj/article/view/2107.
Section
Research articles